# SDR SWIA202265666

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL9 FLOOR BEAM BETWEEN FS1010 AND FS1047.    (C CHECK RO 5/23/22)    REMOVED AND REPLACED FLOOR BEAM SECTION LBL9 BETWEEN FS1000 AND FS1049, AND INSTALLED SPLICES BETWEEN FS1000-1015, AND FS1031-1051.30 IAW REO 690-53-61-1074 REV -- DATED 2022-03-25 STEP 4,  CRJ900 SRM 53-00-41-201-001-A03 FIGURE 53-00-41-995-829 , AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH ALL STEPS OF REO 690-53-61-1074 REV -- DATED 2022-03-25. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
